# SDR Y4MR200700521

- Difficulty date: May 21, 2007
- Submitted: June 6, 2007
- Operation: General aviation
- Aircraft: N89CA
- Make and model: Beech F90
- Aircraft serial: LA152
- Aircraft time: 6,609 hours, 5,777 cycles
- Engine: Pwa PT6A135
- Engine time: 6,546 hours, 5,712 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A135
- Part serial: PCE92418
- Condition: Making Metal
- Location: Right
- Part time: 6,546 hours, 5,712 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, RT ENGINE CHIP DETECTOR ILLUMINATED.  OTHER RT ENGINE INDICATIONS WERE MONITORED CLOSELY FOR ANY SIGN OF MECHANICAL PROBLEM.  NO OTHER INDICATIONS THAT WOULD SUGGEST MECHANICAL PROBLEMS WERE NOTED AT THAT TIME.  THE CHIP LIGHT WENT OUT WITHIN A FEW MINUTES AND PILOT CONTINUED TO CLOSELY MONITOR RT ENGINE INDICATIONS.  PRIOR TO START OF DESCENT (FROM 15000) FOR DESTINATION AIRPORT (BHM) PILOT NOTED SMALL FLUCTUATION IN RT ENGINE OIL PRESSURE FOLLOWED BY TORQUE FLUCTUATION (APPROXIMATELY 200 LBS); ITT INDICATION WAS STABLE.  DECLARED AN EMERGENCY, SECURED ENGINE AS PRECAUTIONARY MEASURE, AND LANDED AT THE NEAREST AIRPORT WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO INVESTIGATE AND UPON INSPECTI
